| Model Number |
768901 |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/04/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Some information was not provided and is unknown; therefore, a complete udi cannot be provided.Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.
Event or Problem Description
The customer reported that the ventilator will not pressurize.No patient harm was reported.
Additional Manufacturer Narrative
The device was not returned for evaluation; however, a quote was provided to the customer for a field service engineer (fse) to come onsite and evaluate the device.Follow up attempts were made after providing the work order quote without any response from the customer.